Hi. To start out, I've been on depo for a little over a year. Towards the end of my three months, I always bleed. It's normally a light period that lasts around 2 weeks. Well this one is a bit different. I got my shot last Wednesday the 9th. I had already been bleeding for about a week before that. I got married on the 11th. (I'm not sure why that's relevant but I just like saying it!) Here it is the 19th and I'm still cramping and bleeding. It's uncomfortable and a bit scary that it's lasting so long. The blood isn't a whole whole lot but it's enough that I need to always have feminine products on me and in use. I need help or advice for sure. Normally the bleeding stops after the shot but it's not seeming to slow down.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Sep 2013 • 1 answer
Posted 24 Feb 2015 • 2 answers
Posted 20 Sep 2015 • 1 answer
Posted 30 Nov 2015 • 1 answer
Depo-Provera - I've been on depo for a month now since June the 10th I've bleeding heavily nonstop I
Posted 20 Jun 2017 • 2 answers